MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION ENT NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FUSION ENT NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733534XOM
Medical Device Problem Codes Communication or Transmission Problem (2896); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient tracker instrument was returned to the manufacturer for analysis.The returned tracker is recognized but does not track, displaying only red status when connected to a known good system.A check of the em interface showed that coil #1 was not firing.The hardware investigation found that the reported event was related to a hardware issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess).It was reported that the system would not recognize multiple patient trackers.He was in a facetime call with the facility at the time.He saw that the emitter details showed it was connected but was not giving any value.There was a reported delay of less than one hour and no reported impact to patient outcome.Additional information received.The manufacturer representative was on site and was able to get a nipt tracking with no issue.The head frame patient tracker was only working intermittently.Em interface showed that coil 1 of the patient tracker was intermittently not getting picked up, but coil 2 and 3 were working.Site reuses the patient trackers.Site was informed that the instrument is not intended for more than one use and issue would likely not occur again.

Brand Name
FUSION ENT NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10135833
Report Number1723170-2020-01624
Device Sequence Number17097778
Product Code HAW
UDI-Device Identifier00613994380029
UDI-Public00613994380029
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2019
Device Model Number9733534XOM
Device Catalogue Number9733534XOM
Device Lot Number170520C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight98